# SDR USAA20110504SB071

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Engine: Cfmint CFM563B1US
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 3353001060
- Part serial: 63X721395
- Condition: Failed
- Location: Rt Engine
- Part time: 64,615 hours, 45,162 cycles
- Component: Engine, Cfmint, CFM563B1
- Component part number: CFM563B1QEC300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

LAS - DURING CRUISE, AT FL330, CREW REPORTED THE RIGHT ENGINE HAD FLAMED OUT AND THAT THEY RECIEVED A LOW FUEL FLOW INDICATION.  CREW WAS UNABLE TO RESTART THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO LAS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER ON REMAINING ENGINE.  TOTAL SINGLE ENGINE TIME WAS REPORTED TO BE 5 MINUTES.  MAINTENANCE FOUND THE RIGHT ENGINE MAIN ACCESSORY GEARBOX HAD AN UNCONTAINED FAILURE WHICH WAS CONTAINED TO THE INSIDE OF THE ENGINE COWLING.  REMOVED AND REPLACED RIGHT ENGINE MAIN ACCESSORY GEARBOX ALONG WITH ENGINE PER JOB CARD 03L50671001.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
